MAUDE Adverse Event Report: RAPID MEDICAL LTD. COMANECI EMBOLIZATION ASSIST DEVICE; COMANECI 17

RAPID MEDICAL LTD. COMANECI EMBOLIZATION ASSIST DEVICE; COMANECI 17
Model Number ANPP7199
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Following submission of the success post market surveillance study semi-annual progress report, the company became aware that a case where a 56 year old female that was treated with comaneci 17 was characterized by the study independent data safety monitoring board (dsmb) as a device-related event.The patient was diagnosed with incidental rica terminus aneurysm and presented for elective coil embolization on (b)(6) 2022.The angiographic study demonstrates a bi-lobed right ica terminus aneurysm that measured 6.1 x 7.1 x 6.0 mm with a 4.0 mm neck.During the embolization, the comaneci device was opened and closed as needed to assure proper coil placement.Intermittent dsa was performed demonstrating progressive occlusion of the aneurysm.After placement of the last coil, the microwire was re-inserted and the microcatheter was removed from the aneurysm without complication.When the comaneci device was deflated for the final time a coil loop protruded from the aneurysm and then became attached to the device.The physician attempted to insert a transform balloon in order to occlude the aneurysm neck while the last coil was being pulled out of the aneurysm to protect the first 2 coils from being pulled out of the aneurysm.During the removal of the comaneci device, the third coil pulled partially out the aneurysm but then became detached from the comaneci device and was loose in the ica.Then the coil migrated up into the ica terminus with the flow.In addition, there was catheter related ica vasospasm that resolved by pulling the catheter proximal to the spasm and injecting 10 mg of intra-arterial verapamil.At this point a sl 10 microcatheter was advanced into the mca and a atlas stent 4 x 24 mm was deployed from the m1 down to the supraclinoid ica to tack the coil loops up against the wall.Repeat angiography demonstrated improved flow and no evidence of thrombus formation.The majority of the coil loops were tacked against the stent in the m1 however there was 1 coil loop in the a1 that was not flow-limiting.The decision at this point was made to terminate the procedure.Final dsa in the working view demonstrated stagnant contrast within the aneurysm (modified raymond iiia).Final cranial and cervical angiography was stable compared to baseline without evidence of complications.24-hour post procedure neuro examination remains intact, glasgow coma score =15, the subject was awake and alert.A small hematoma developed at the access site.The subject was discharged on (b)(6) 2022.

Brand Name
COMANECI EMBOLIZATION ASSIST DEVICE
Common Device Name
COMANECI 17
Manufacturer (Section D)
RAPID MEDICAL LTD.
po box 337
carmel building
yokneam, israel 20692 05
IS  2069205
MDR Report Key15741167
Report Number3015531723-2022-00014
Device Sequence Number14170216
Product Code PUU
UDI-Device Identifier07290015107150
UDI-Public(01)07290015107150(17)240531(10)211224CS01
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2022
Report Date (Section F) 11/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberANPP7199
Device Catalogue NumberANPP7199
Device Lot Number211224CS01
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/24/2022
Device Age11 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Date Report Sent to FDA11/06/2022